Tingling Nerves

AngelaY9847

Well-Known Member
Relationship to Diabetes
Type 1.5 LADA
Does anyone here suffer from tingling nerves due to diabetes? I read that it's a symptom.

It may sound weird, but I feel like I have things crawling over my face! It's starting to freak me out, and annoy the hell out of me at the same time.

Then again, maybe my nerves are just totally shot!

I'll be glad to see the nurse in a few weeks, I still feel ropey and now this!

Hope everyone is doing OK!
 

Bubbsie

Well-Known Member
Relationship to Diabetes
Type 2
Does anyone here suffer from tingling nerves due to diabetes? I read that it's a symptom.

It may sound weird, but I feel like I have things crawling over my face! It's starting to freak me out, and annoy the hell out of me at the same time.

Then again, maybe my nerves are just totally shot!

I'll be glad to see the nurse in a few weeks, I still feel ropey and now this!

Hope everyone is doing OK!
Yes Angela... I get that too...sometimes think one of those disgusting flies has landed on me...go to swat it off...nothing there...speak to the GP...he says...wait for it...'That'll be the medication'...he is a clearly a GENIUS...you on Metformin by any chance?
 

AngelaY9847

Well-Known Member
Relationship to Diabetes
Type 1.5 LADA
What a load of rubbish!! Grrrrr! Yes, I'm on Metformin, and yes, I have suffered some of it's side effects, but tingling nerves is not one of them! I've read about the side effects in detail. I'm now not sure why as my GP say's it's probably doing nothing for me!
 

Bubbsie

Well-Known Member
Relationship to Diabetes
Type 2
What a load of rubbish!! Grrrrr! Yes, I'm on Metformin, and yes, I have suffered some of it's side effects, but tingling nerves is not one of them! I've read about the side effects in detail. I'm now not sure why as my GP say's it's probably doing nothing for me!
Blimey...begs the question if doing nothing for you...why have they prescribed them?????...sorry should have said taking other medication...I attribute the tingling to Ramipril...and Warfarin...you taking any other medication?...however...tingling could be due to Diabetes not to medication...get back to that GP...
 

Pumper_Sue

Well-Known Member
Relationship to Diabetes
Type 1
What a load of rubbish!! Grrrrr! Yes, I'm on Metformin, and yes, I have suffered some of it's side effects, but tingling nerves is not one of them! I've read about the side effects in detail. I'm now not sure why as my GP say's it's probably doing nothing for me!
As you are on met perhaps go visit your GP and ask for your VIT B12 to be tested?
 

AngelaY9847

Well-Known Member
Relationship to Diabetes
Type 1.5 LADA
I'm on Metformin as my GP diagnosed me Type 2 in May, so of course, Met is the drug for T2. My other doc (who is great by the way) offered the opinion it might not be doing anything for me as I am not overweight and I have a good BMI. Anyway, I have not been told to come off it! Isn't it supposed to suppress appetite? Doesn't suppress mine! Then again, I'm pretty disciplined when it comes to food.

I actually started taking taking Vit B12 tablets a couple weeks back Sue. I have noticed a difference, as I was still feeling really tired, and I know that Met can strip B12 from you, which is why I figured I should probably take a supplement.
 

mikeyB

Well-Known Member
Relationship to Diabetes
Type 1
It's unusual to get symptoms like that in diabetic neuropathy, but I suppose it can happen anywhere where there are nerves. Mind you, that would be in fairly strictly circumscribed areas of your face and scalp, not all over.

Vitamin B12 is a thought, but get a blood test done if you can. If it is low, you will need injections, not tablets, which are very inefficient as a replacement therapy if they work at all.
 

AngelaY9847

Well-Known Member
Relationship to Diabetes
Type 1.5 LADA
I have it round areas of my scalp. It's driving me bonkers though, whatever it is!

I will ask about getting a blood test to check my B12 levels.
 
Top